MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 CHEMISTRY SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA 1800 CHEMISTRY SYSTEM
Model Number ADVIA 1800 CHEMISTRY SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
One falsely depressed creatinine (enzymatic, ecre_2) test result was obtained on one patient sample from an advia 1800 chemistry system.The initial discordant result was reported to the physician(s).The sample was repeated on the same advia 1800 and a higher test result was obtained.The repeat test result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed ecre_2 test result.
 
Additional Manufacturer Narrative
An outside the unites states customer contacted siemens to report that one falsely depressed creatinine (enzymatic, ecre_2) test result was obtained on one patient sample from an advia 1800 chemistry system.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the system.The cse reviewed the available data, including the reaction monitor, and found that the spectrophometer lamp was producing unusual readings.The cse replaced the lamp, ran a lamp energy check, then the cell blank and repeated several patient samples with acceptable results.Siemens is investigating.
 
Additional Manufacturer Narrative
The initial mdr was filed on 02-nov-2022.Additional information (09-nov-2022): siemens reviewed the available information and concludes that system verification testing was completed with acceptable results after the spectrophometer lamp was replaced.The cause of the falsely depressed creatinine (enzymatic, ecre_2) test result was the spectrophometer lamp.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.

Brand Name
ADVIA 1800 CHEMISTRY SYSTEM
Common Device Name
ADVIA 1800
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
JEOL LTD
registration #: 3003637681
3-1-2 musashino akishima
tokyo, 196-8 558
JA   196-8558
Manufacturer Contact
karl aebig
511 benedict ave
tarrytown, NY 10591
9142550572
MDR Report Key15713845
Report Number2432235-2022-00294
Device Sequence Number11992894
Product Code JJE
UDI-Device Identifier00630414534794
UDI-Public00630414534794
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K990346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA 1800 CHEMISTRY SYSTEM
Device Catalogue Number10315183
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/27/2022
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date11/02/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/26/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age75 YR
Patient SexMale